# SDR AALA201912169014

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 13,175 hours, 87,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Part number: A5398117400200
- Condition: No Test
- Location: Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE REPORTS DONT PASS OPERATIONAL TEST CHECK OF ESCAPE SLIDE LOCKING MECHANISM ICE PROTECTION (4DH) FWD CHANNEL IN FWD AVIONIC COMPARTMENT. REPLACED HEATED SLIDE FITTING 6DH IAW AMM 30-46-11-400-801-A. PERFORMED OPERATIONAL CHECK OF THE ESCAPE-SLIDE LOCKING MECHANISM ICE-PROTECTION IAW AMM 30-46-00-710-801-A STEP 1 THRU 3C AND 4A(2), TEST IS OK.
